# SDR ASAA11510593

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 14,190 hours, 4,507 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START CHECKLIST AFTER PUSHING RECALL MASTER CAUTION LIGHT AND A/C LIGHT (CONT CABIN ZONE TEMP) REMAINED ILLUMINATED.  QRH COMPLETED.  A/C LIGHT GOES OUT AFTER PUSHING MASTER CAUTION RESET. SEAMC CONTACTED.  NR 2 CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  FAULT CLEARED.  RAN PACK PERFORMED CONTROL CABIN TEMP CONTROL TEST REF MM 21 61 0 NORMAL.  PERFORMED BITE ON NR 2 TEMP CONTROLLER NO CURRENT FAULTS.  GROUND VERIFICATION SUCCESSFUL OK FOR SERVICE.
